# SDR HEEA0014467

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: EM6401
- Condition: Inoperative
- Location: Heat System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER BLOWER  INOPERATIVE.
